MathSciNet Relay Station
MathSciNet bibliographic data
MR2830666 (2012k:65131) 65M99 (35L20)
Yao, Huanmin Reproducing kernel method for the solution of nonlinear hyperbolic telegraph equation with an integral condition. Numer. Methods Partial Differential Equations 27 (2011), no. 4, 867–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement